# SDR GUUA93353022311A

- Difficulty date: February 23, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 31,853 hours, 37,955 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 12944003863
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSPECTION DISCOVERED 7.0 INCH CRACK ALLTHE WAY THROUGH THE CARGO FRAME FROM ONE END TO THE OTHER AT FS 509.5 STRINGER 15L.   REMOVED DAMAGED SECTION OF CRACKED FRAME AND INSTALLED ANGLE REINFORCEMENT STRAIGHT "L" ANGLE REPAIR.
